Wyoming, 2010High Wind in Wyoming, December 28 to 29, 2010
December 28 to 29, 2010 · NWS RIW · 2 events in 2 counties and zones
A tight pressure gradient ahead of an approaching winter storm brought high wind to Natrona and southeast Fremont counties. A tractor-trailer was toppled in Casper by the high wind.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $10,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A tight pressure gradient ahead of an approaching winter storm brought high wind to Natrona and southeast Fremont counties. A tractor-trailer was toppled in Casper by the high wind.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before the first event at Dec 28, 2:38 AM MST, 6 hours 32 minutes earlier.
Area forecast discussion, Dec 28, 2:38 AM MST, 6 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
238 AM MST TUE DEC 28 2010
.SHORT TERM...TODAY THROUGH THURSDAY NIGHT
SIGNIFICANT WINTER STORM TO IMPACT THE CWA LATE TONIGHT THROUGH THE
REMAINDER OF THE SHORT TERM. IT WILL BRING DECENT SNOWFALL TO THE
WEST LATE TONIGHT INTO WEDNESDAY NIGHT...THEN TO AREAS EAST OF THE
DIVIDE TO FAVORED UPSLOPE AREAS EARLY THURSDAY MORNING THROUGH
THURSDAY NIGHT. VERY COLD AIR WILL MOVE IN AS WELL.
STORM SYSTEM MOVING THROUGH THE ALEUTIANS THIS MORNING AND WILL
RAPIDLY DRIVE SOUTHEAST TODAY...MOVING ONSHORE EARLY THIS EVENING.
IT SPINS UP INTO A CLOSED LOW AS IT MOVES INTO THE CENTRAL GREAT
BASIN WEDNESDAY NIGHT/THURSDAY MORNING. IT THEN BEGINS TO LIFT
NORTHEAST ACROSS THE CENTRAL ROCKIES INTO SE WY AND NE CO BY 12Z
FRIDAY...WITH PRECIPITATION WINDING DOWN. WARM AIR PRECEDES THE
SYSTEM WITH TEMPERATURES IN THE 30S AND LOWER 40S EAST OF THE
DIVIDE...WITH 20S TO LOWER 30S OVER THE WEST. GUSTY SOUTHWEST TO
WEST WINDS WILL BE COMMON TODAY OVER THE EAST SLOPES OF THE WIND
RIVERS AND ABSAROKAS AS WELL AS ADJACENT BASIN LOCATIONS. THE UPPER
WIND RIVER BASIN AND CENTRAL WIND CORRIDOR WILL ALSO GET GOING AS
WELL.
WILL SEE WEAK ISENTROPIC LIFT OVER THE NORTHWEST TODAY AND
THIS EVENING WITH SOME LIGHT SNOW/FLURRIES FALLING THERE WITH
LOCALLY AN INCH OR TWO. MOISTURE INCREASES THIS EVENING AS WELL AS
THE SYSTEM APPROACHES. SW-NE ORIENTED JET STREAK MOVES INTO THE
WEST AFTER 06Z WEDNESDAY WITH WIDESPREAD SNOW DEVELOPING OVER MUCH
OF FAR WESTERN WYOMING...SPREADING ACROSS THE REMAINDER OF THE WEST
THROUGH 12Z. THE JET SLOWLY SHIFTS EAST DURING THE DAY
WEDNESDAY...WITH THE SNOW WINDING DOWN DURING THE EVENING. MAINLY
LIGHT SNOW WILL PERSIST OVERNIGHT AS UPPER DYNAMICS SHIFT SOUTH AND
EAST. HAVE ISSUED WINTER STORM WATCHES FOR THE TETONS...SALTS AND
THE STAR VALLEY WHICH SHOULD SEE THE BEST SNOWFALL THERE FROM
MIDNIGHT WEDNESDAY THROUGH MIDNIGHT THURSDAY. 12-18 INCHES IS
LIKELY IN THE SALTS WITH AROUND 12 INCHES IN THE TETONS...WITH 5 TO
8 INCHES IN THE STAR VALLEY. OTHER AREAS WILL LIKELY BE IN NEED OF
ADVISORIES.
COLD FRONT DRIVES SOUTH ACROSS WYOMING LATE WEDNESDAY AFTERNOON
OVERNIGHT INTO THURSDAY MORNING. THE ACTION SHIFTS EAST OF THE
DIVIDE AS SNOW DEVELOPS IN THE FAVORED UPSLOPE AREAS BEHIND THE
FRONT...WHICH CONTINUES TO FALL THROUGH THURSDAY...TAPERING TO LIGHT
SNOW/FLURRIES THURSDAY NIGHT. VERY COLD AIR MOVES IN BEHIND THE
FRONT WITH SOME HIGH SNOW RATIOS OF 20:1 TO 25:1 EXPECTED. THOSE
AREAS ALONG THE EASTERN ABSAROKAS...OWL CREEKS...EASTERN WIND
RIVERS...GREEN MOUNTAINS...CASPER MOUNTAIN AND SOUTHERN BIGHORNS AND
ADJACENT LOWER ELEVATIONS WILL LIKELY SEE SIGNIFICANT SNOW...ALBEIT
LOW MOISTURE CONTENT FLUFF. WATCHES WILL LIKELY BE NEEDED FOR THESE
AREAS. TEMPERATURES FALL INTO THE SINGLE DIGITS TO MID TEENS FOR
HIGHS THURSDAY...WITH WIDESPREAD SUB ZERO OVERNIGHT LOWS FRIDAY
MORNING.
LONG TERM...FRIDAY THROUGH TUESDAY
WINTER STORM WILL LIKELY STILL BE IMPACTING OUR ERN AND SRN ZONES
THROUGH FRIDAY WITH BITTER COLD TEMPS...BREEZY TO LOCALLY WINDY
AREAS AND AT LEAST LIGHT SNOWFALL. HAVE BUMPED UP POPS INTO THE
HIGH CHANCE RANGE IN THE LOWER ELEVATIONS AND LIKELY IN THE MTNS.
WE WILL LIKELY NEED TO HIT THESE HARDER IN THE SHORT
TERM...ESPECIALLY WITH THE SLOWER ECMWF AND EVEN SLOWER YET NAM.
GFS SEEMED ODD TONIGHT WITH FRACTURED LOOK AND DID NOT MATCH THE
OVERALL MODEL OF WHAT A CLASSIC CLOSING OFF LOW SHOULD LOOK LIKE.
THE ECMWF...NAM AND EVEN THE GEM MATCHED MUCH CLOSER WHAT THIS
STORM SHOULD END UP LOOKING LIKE. OVERALL PATTERN HAS CHANGED
LITTLE SINCE WE STARTED FOLLOWING THIS THE MIDDLE OF LAST WEEK.
THIS STORM ORIGINATED IN THE POLAR REGIONS AND THE CENTRAL PACIFIC
STORM SYSTEM WILL PUMP UP THE RIDGE ON THE BACKSIDE ALLOWING THIS
STORM TO DIG QUICKLY INTO THE GREAT BASIN WEDNESDAY NIGHT BEFORE
STALLING OUT OVER UT ON THURSDAY. THE SYSTEM WILL THEN LIKELY LIFT
NE POSSIBLY BECOME MORE DISORGANIZED AS MANY INTENSE UPPER LOWS DO
AFTER 18-24 HOURS. BITTER COLD AIR WILL THEN BECOME ENTRENCHED
OVER THE AREA FOR A COUPLE DAYS WITH THE SNOW COVERED BASINS AND
VALLEYS BECOMING BITTER COLD. COULD SEE 15 TO 25 BELOW ZERO EAST
OF THE DIVIDE AND 25 TO 35 BELOW WEST OF THE DIVIDE. WINDS WILL
TURN QUICKLY TO THE SW IN THE WIND CORRIDOR BY SATURDAY WITH A RAW
DAY IN STORE FROM NE SWEETWATER COUNTY OVER TO CPR AND THE LEE OF
THE MTN RANGES LIKE THE EAST SLOPE OF THE ABSAROKAS. MODELS DIFFER
ON THE NEXT SHORTWAVE COMING DOWN WITH THE ECMWF HOLDING OFF UNTIL
MONDAY AND THE GFS SHOWING SUNDAY. USUALLY...THESE SHORTWAVES
FOLLOW WITHIN 48 HOURS SO WE WILL NEED TO WATCH THIS. THE GFS IS
ALSO MUCH WETTER WITH A MOIST ISENTROPIC UPGLIDE PATTERN EARLY
NEXT WEEK THAT THE ECMWF REALLY DOESN'T SHOW. THE END OF THE YEAR
WILL DEFINITELY GO OUT ON A BITTER COLD NOTE WITH ALL THE EXPECTED
FRESH SNOW COVER AND -20C H7 AIR OR COLDER THROUGH FRI NIGHT.
&&
.AVIATION...
WEST-NORTHWEST FLOW WILL BRING INCREASING MOISTURE TO AREAS WEST OF
THE DIVIDE LATE THIS MORNING AND THIS AFTERNOON. BY 00Z/WED...MVFR
CONDITIONS AT KJAC AND THE FAR WEST VALLEYS. LOWERING CEILINGS
ANTICIPATED AT KBPI AND KPNA AFTER THIS TIME...WITH MVFR POSSIBLE
LATE IN THE FORECAST PERIOD AT KPNA. BETTER CHANCE FOR LOWERING
VISIBILITY AND CEILINGS IN -SN AFTER 06Z/WED...ESPECIALLY AT KJAC.
TO THE EAST...VFR CONDITIONS TO PREVAIL. THE MAIN HAZARD WILL BE
GUSTY SURFACE WIND AT KCPR WHERE SOUTHWEST WIND 25-35KTS WILL BE
COMMON DURING THE DAYLIGHT HOURS. WIDESPREAD MOUNTAIN TOP
OBSCURATIONS LIKELY ALONG AND WEST OF THE DIVIDE BY 18Z/TUE. SAME
AREA TO BE THE MOST PRONE FOR ICING AFTER ABOUT 15Z/TUE.
&&
.FIRE WEATHER...
A SIGNIFICANT STORM SYSTEM WILL IMPACT THE REGION TONIGHT THROUGH
THURSDAY NIGHT. GUSTY SOUTHWEST TO WEST WINDS ARE EXPECTED TODAY IN
THE USUAL PLACES. WIDESPREAD SNOW WILL DEVELOP IN THE WEST TONIGHT
AND CONTINUE HEAVY AT TIMES THROUGH WEDNESDAY EVENING...BEFORE
TAPERING TO LIGHT SNOW/FLURRIES. A STRONG COLD FRONT WILL MOVE
THROUGH THE DISTRICT WEDNESDAY NIGHT BRINGING SIGNIFICANT SNOW TO
AREAS EAST OF THE DIVIDE AS WELL. VERY COLD AIR MOVES IN BEHIND THE
FRONT.
&&
.RIW WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WATCH FROM LATE TONIGHT THROUGH WEDNESDAY EVENING
WYZ012-023-024.
&&
SHORT TERM...TWB
LONG TERM...SKRBAC
AVIATION...CNJ
FIRE WEATHER...TWB
Hazardous weather outlook, Dec 28, 5:00 AM MST, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
500 AM MST TUE DEC 28 2010
WYZ001>020-022>030-291200-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
500 AM MST TUE DEC 28 2010
...WINTER STORM WATCHES FOR PORTIONS OF WESTERN WYOMING LATE TONIGHT
THROUGH WEDNESDAY EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.
.DAY ONE...TODAY AND TONIGHT
A SIGNIFICANT STORM SYSTEM WILL MOVE INTO THE GREAT BASIN TONIGHT...
WITH SIGNIFICANT MODERATE TO POSSIBLY HEAVY SNOW DEVELOPING OVER
FAR WESTERN WYOMING AROUND MIDNIGHT. THE SNOW IS EXPECTED TO
CONTINUE INTO WEDNESDAY THERE.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THE SNOW WILL CONTINUE OVER WESTERN WYOMING THROUGH WEDNESDAY
EVENING BEFORE TAPERING TO LIGHT SNOW. SNOWFALL OF A FOOT OR MORE
IS POSSIBLE IN THE TETONS AND THE SALT RIVER RANGE...WITH A HALF
FOOT OR BETTER IN THE STAR VALLEY. LESSER AMOUNTS ARE POSSIBLE
ELSEWHERE ACROSS WESTERN WYOMING. SOUTHWEST WINDS WILL CAUSE SOME
BLOWING AND DRIFTING SNOW.
A LARGE UPPER LOW WILL THEN DEVELOP OVER UTAH WEDNESDAY NIGHT INTO
THURSDAY. AT THE SAME TIME...A STRONG COLD FRONT WILL MOVE SOUTH OUT
OF MONTANA WEDNESDAY NIGHT SHIFTING THE SNOW TO AREAS EAST OF THE
DIVIDE AND OVER SWEETWATER COUNTY. THE SNOW...POSSIBLY HEAVY AT
TIMES...WILL CONTINUE THROUGH THURSDAY EVENING BEFORE TAPERING TO
LIGHT SNOW OR FLURRIES. SIGNIFICANT SNOWFALL IN EXCESS OF 6 INCHES
IS QUITE POSSIBLE IN THE FAVORED UPSLOPE AREAS...ESPECIALLY
LANDER...RIVERTON...CASPER AND THERMOPOLIS. HEAVY SNOW IS ALSO AS
FAR SOUTH AS SWEETWATER COUNTY. NORTH TO NORTHEAST WINDS IN THESE
AREAS WILL CAUSE AREAS OF BLOWING AND DRIFTING SNOW. THE COLDEST AIR
OF THE SEASON WILL MOVE IN BEHIND THIS STORM SYSTEM. HIGHS THURSDAY
WILL LIKELY BE DROPPING DURING THE DAY IN MOST AREAS WITH ONLY SINGLE
DIGITS EXPECTED THURSDAY AFTERNOON. BY FRIDAY MORNING...LOWS WILL BE
5 TO 15 BELOW EAST OF THE DIVIDE AND 15 TO 25 BELOW WEST OF THE
DIVIDE. THE WESTERN AND CENTRAL BASINS AND VALLEYS WILL BE COLDER
STILL ON SATURDAY MORNING WITH 10 TO 20 BELOW ZERO COMMON IN THE WIND
RIVER AND BIGHORN BASINS AND 20 TO 30 BELOW ZERO WEST OF THE DIVIDE.
TRAVEL WILL BE IMPACTED OVER THE WEST FROM TONIGHT THROUGH
WEDNESDAY NIGHT AND FROM WEDNESDAY NIGHT THROUGH AT LEAST
THURSDAY NIGHT OR FRIDAY MORNING EAST OF THE DIVIDE.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ASKED TO REPORT SNOWFALL OVER WESTERN WYOMING TONIGHT.
THANK YOU.
TEAM RIVERTON
In the hours before
Special weather statement, Dec 28, 5:22 AM MST, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
522 AM MST TUE DEC 28 2010
WYZ001>020-022>030-282300-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
522 AM MST TUE DEC 28 2010
...WINTER STORM HEADING FOR THE COWBOY STATE ALONG WITH BITTER COLD
TEMPERATURES...
A DEVELOPING STORM SYSTEM ALONG THE PACIFIC COAST WILL STRENGTHEN
AND MOVE SOUTHEAST INTO UTAH BY WEDNESDAY NIGHT. THE STORM WILL
MOVE VERY LITTLE THURSDAY BEFORE TRACKING ACROSS CENTRAL COLORADO
THURSDAY NIGHT AND THEN OFF INTO THE WESTERN HIGH PLAINS ON FRIDAY.
THIS EXPECTED STORM TRACK IS FAVORABLE FOR HEAVY SNOW ACROSS THE
SOUTHERN TWO-THIRDS OF THE AREA. THE STORM WILL IMPACT WESTERN
WYOMING STARTING TONIGHT WITH THE HEART OF THE STORM IMPACTING THE
WEST WEDNESDAY INTO WEDNESDAY EVENING. THE WEST WILL SEE DECREASING
SNOW ON THURSDAY.
AS THE STORM STRENGTHENS OVER CENTRAL UTAH WEDNESDAY NIGHT AND
THURSDAY...SNOW WILL DEVELOP EAST OF THE CONTINENTAL DIVIDE AND
ACROSS THE SOUTH. IT APPEARS THIS AREA WILL SEE THE WORST OF THE
STORM ON THURSDAY INTO THURSDAY NIGHT. THE SNOW WILL TAPER OFF
EAST OF THE DIVIDE ON FRIDAY AFTERNOON AS THE STORM HEADS INTO THE
PLAINS. EARLY INDICATIONS POINT TO THE POTENTIAL FOR MORE THAN 6
INCHES OF SNOW FOR LANDER...RIVERTON...CASPER AND THERMOPOLIS.
SWEETWATER COUNTY...INCLUDING ROCK SPRINGS MAY ALSO SEE AROUND 6
INCHES. HEAVIER SNOW IN EXCESS OF A FOOT IS POSSIBLE NEAR THE EAST
SLOPE OF THE MOUNTAINS...INCLUDING ABOVE LANDER AND ON CASPER
MOUNTAIN.
IN ADDITION TO THE SNOW...ARCTIC AIR WILL BE PLUNGING SOUTH INTO
WYOMING THURSDAY THROUGH FRIDAY. A NORTH TO NORTHEAST WIND OF 15 TO
30 MPH WITH HIGHER GUSTS WILL USHER IN THE BITTER COLD AIR
THURSDAY. THERE WILL BE AREAS OF BLOWING AND DRIFTING SNOW WHICH
WILL MAKE TRAVEL HAZARDOUS. FORECAST HIGH TEMPERATURES ON FRIDAY
WILL ONLY BE IN THE SINGLE DIGITS WITH MANY MOUNTAIN LOCATIONS
REMAINING BELOW ZERO. LOWS THURSDAY NIGHT WILL DROP TO BETWEEN 5
AND 15 DEGREES BELOW ZERO EAST OF THE DIVIDE WITH 15 TO 25 BELOW
ZERO WEST OF THE DIVIDE. BY SATURDAY MORNING...TEMPERATURES ARE
EXPECTED TO PLUMMET TO BETWEEN 10 AND 20 BELOW ZERO IN THE WIND
RIVER AND BIGHORN BASINS WITH 20 TO 30 BELOW ACROSS THE WESTERN
VALLEYS AND BASINS.
HOLIDAY TRAVELERS AND RESIDENTS SHOULD BEGIN PREPARATIONS FOR THIS
UPCOMING WINTER STORM. A MAJOR IMPACT TO TRAVEL WILL LIKELY OCCUR
WITH THIS STORM...BEGINNING IN THE WEST LATE TONIGHT THROUGH
WEDNESDAY...AND THEN OVER MUCH OF THE REGION THURSDAY THROUGH FRIDAY
MORNING.
SKRBAC
High Wind, Green Mountains & Rattlesnake Range
- When
- December 28, 9:10 AM MST to December 29, 12:10 PM MST
- Where
- Green Mountains & Rattlesnake Range forecast zone
- Measured
- 59 kt (68 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 42.554, -108.102 (the zone’s center; the record gives no point)
High Wind, Natrona County Lower Elevations
- When
- December 29, 3:51 AM MST to 9:53 AM MST
- Where
- Natrona County Lower Elevations forecast zone
- Measured
- 53 kt (61 mph) measured gust
- Property damage
- $10,000
- Reported by
- ASOS
- Coordinates
- 42.962, -106.798 (the zone’s center; the record gives no point)
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Debris Flow and Coastal Flood in California, December 28 to 29, 20101 death · 1 injured · $287,000 · 50 kt wind · 12 events
- Wildfire in Florida, December 28, 20101 death · 1 event
- Blizzard and Heavy Snow in Washington, December 28 to 29, 20102 injured · 6 events
- Winter Storm and Lake-Effect Snow in Utah, December 28 to 31, 201020 events
- Heavy Snow and High Wind in California, December 28 to 29, 2010$20,000 · 74 kt wind · 5 events
- Winter Storm in Montana, December 28 to 30, 201018 events
- Winter Storm in Utah, December 28 to 31, 20107 events
- Blizzard and Winter Storm in Idaho, December 28 to 29, 20107 events
- Heavy Snow in Idaho, December 28 to 30, 20106 events
- Drought in Texas, December 28 to 31, 20105 events
- Heavy Snow in Oregon, December 28 to 29, 20105 events
- Drought in Mississippi, December 28 to 31, 20104 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 270235, 270238.